On Some Closed Sets and Low Separation Axioms via Topological Ideals

Authors

  • Chawalit Boonpok Mahasarakham University

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i3.4343

Keywords:

pre-$\mathscr{I}$-open set, $\Lambda_{p(\star)}$-set, $(\Lambda,p(\star))$-closed set, $(\Lambda,p(\star))$-extremally disconnected, pre-$\mathscr{I}$-$T_0$, pre-$\mathscr{I}$-$T_1$, pre-$\mathscr{I}$-$R_0$, $(\Lambda,p(\star))$-continuous function

Abstract

This paper deals with the concepts of Λp(⋆)-sets and (Λ, p(⋆))-closed sets which are defined by utilizing the notions of pre-I -open sets and pre-I -closed sets. Moreover, we investigate some properties of (Λ, p(⋆))-extremally disconnected ideal topological spaces. Several characterizations of (Λ, p(⋆))-continuous functions are discussed. Especially, we introduce and characterize some low separation axioms of ideal topologies constructed by the concepts of pre-I -open sets and the pre-I -closure operator.

Downloads

How to Cite

Boonpok, C. (2022). On Some Closed Sets and Low Separation Axioms via Topological Ideals. European Journal of Pure and Applied Mathematics, 15(3), 1023–1046. https://doi.org/10.29020/nybg.ejpam.v15i3.4343

Most read articles by the same author(s)